# SDR DALA2015052603462

- Difficulty date: May 13, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Misinstalled
- Location: Bs 231.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SEVEN FASTENERS INCORRECTLY INSTALLED ON PREVIOUS REPAIR AT BS 231.25, BETWEEN S17-18L & REPLACED IAW SRM 51-40-02, FIG 12 AND ER/A 474167-14, REV A.
